# SDR COMA0160962

- Difficulty date: December 14, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 12,383 hours, 11,514 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 601R5361345
- Condition: Cracked
- Location: Aft Equp Bay
- Part time: 12,383 hours, 11,514 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM UPPER AND LOWER WEB CRACKED.REPAIRED I/A/W REO 601R-5361-345.
